Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)



Imbedding nondegenerate Jordan algebras in semiprimitive algebras

Authors: W. S. Martindale and K. McCrimmon
Journal: Proc. Amer. Math. Soc. 103 (1988), 1031-1036
MSC: Primary 17C10
MathSciNet review: 954978
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: Zelmanov's structure theory for prime Jordan algebras works directly with semiprimitive algebras, and the results are extended to nondegenerate algebras using properties of the free Jordan algebra. Here we show how Amitsur's direct power trick of imbedding $ J$ in the algebra of all sequences from $ J$ can be used to imbed any nondegenerate algebra $ J$ in a semiprimitive $ \bar J$ having exactly the same polynomial identities as $ J$.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 17C10

Retrieve articles in all journals with MSC: 17C10

Additional Information

Article copyright: © Copyright 1988 American Mathematical Society

American Mathematical Society